X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
abt-418 (1) 1
agonist (1) 1
aminophylline-induced (1) 1
antipsychotic drug (1) 1
attention (1) 1
comorbidities (1) 1
convulsion (1) 1
convulsions (1) 1
effect (1) 1
epilepsy (1) 1
exposure (1) 1
gamma aminobutyric acida receptor (1) 1
heat (1) 1
hyperthermia (1) 1
menstruation (1) 1
mice (1) 1
microdialysis (1) 1
n-methyl-d-aspartic acid receptor (1) 1
neuroligin (1) 1
neuroligins (1) 1
nicotine (1) 1
pharmacology & pharmacy (1) 1
prefrontal cortex (1) 1
prolactin (1) 1
psychiatric disorders (1) 1
rats (1) 1
seizures (1) 1
theophylline (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


EUROPEAN JOURNAL OF PHARMACOLOGY, ISSN 0014-2999, 03/2016, Volume 775, pp. 57 - 66
Epilepsy is associated with several psychiatric disorders, including cognitive impairment, autism and attention deficit/hyperactivity disorder (ADHD). However,... 
ATTENTION | Epilepsy | ABT-418 | RATS | Neuroligin | NEUROLIGINS | PREFRONTAL CORTEX | MICRODIALYSIS | SEIZURES | COMORBIDITIES | PHARMACOLOGY & PHARMACY | Psychiatric disorders | Nicotine | AGONIST
Journal Article
Biological & Pharmaceutical Bulletin, ISSN 0918-6158, 2011, Volume 34, Issue 5, pp. 666 - 670
Theophylline-associated convulsions are frequently exacerbated by fever, but the mechanisms behind it are still not completely understood. We investigated... 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.